MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blockb3: the exact event date is unknown.The provided event date 05/01/2025 was used as the best estimate based on the date the manufacturer became aware of the event, 05/28/2025.
 
Event or Problem Description
It was reported that the procedure was interrupted due to machine trouble during the procedure.As it was possible that the problem was with the hps fiber, the problem was not resolved even after replacing it with another lot.The procedure was not completed.The patient sedation status was not reported.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia or whose sedation status was unknown.
 
Additional Manufacturer Narrative
This report is being submitted to correct the impact codes field (h6) in section h, device manufacturers only.Blockb3: the exact event date is unknown.The provided event date 05/01/2025 was used as the best estimate based on the date the manufacturer became aware of the event, 05/28/2025.
 
Event or Problem Description

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
taman perindustrial batu kawan
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22328081
Report Number2124215-2025-41078
Device Sequence Number18245413
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)250801(10)32134253
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0032134253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/06/2025
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown